Feel Completley Washed Out And Tired From Neurontin/gabapentin.

Question

Asked by Me

Feel Completley Washed Out And Tired From Neurontin/gabapentin.

Feel completley washed out and tired from Neurontin/Gabapentin. Not even at full dose yet. The Dr. prescribed Neurontin/Gabapentin (as a preventative) starting at 100mg 3 times/day and I am increasing the dose in the next 2 weeks to 300mg 3 times/day. This week I am taking 200mg and it is all I can do to stay awake. Anyone else have the same symptoms and will they get better the longer I am on the medication. So sick of trying new meds, but with chronic migraines I am about to do whatever it takes. The days I have to add Imitrex to the Neurontin I am a mess and sleep the day away.

Answer

Hi me,

Sometimes it can take up to three months for our bodies to adjust to the theraputic dose of new medication. Have you discussed your symptoms with your doctor? That would be my suggestion, let him know how you feel on this medication. OR if it has only been a short while since you started Neurontin, you may want to give it more time.

Here is some information on this medication: Neurontin

Good luck

Nancy

Answered by Nancy Harris Bonk